Follow
Koya Sakakibara
Koya Sakakibara
Faculty of Mathematics and Physics, Institute of Science and Engineering, Kanazawa University
Verified email at se.kanazawa-u.ac.jp - Homepage
Title
Cited by
Cited by
Year
Method of fundamental solutions for biharmonic equation based on Almansi-type decomposition
K Sakakibara
Applications of Mathematics 62 (4), 297-317, 2017
122017
Structure‐preserving numerical scheme for the one‐phase Hele‐Shaw problems by the method of fundamental solutions
K Sakakibara, S Yazaki
Computational and Mathematical Methods 1 (6), e1063, 2019
102019
A fully discrete curve-shortening polygonal evolution law for moving boundary problems
K Sakakibara, Y Miyatake
Journal of Computational Physics 424, 109857, 2021
82021
Analysis of the dipole simulation method for two-dimensional Dirichlet problems in Jordan regions with analytic boundaries
K Sakakibara
BIT Numerical Mathematics 56 (4), 1369-1400, 2016
82016
Bidirectional numerical conformal mapping based on the dipole simulation method
K Sakakibara
Engineering Analysis with Boundary Elements 114, 45-57, 2020
72020
Asymptotic analysis of the conventional and invariant schemes for the method of fundamental solutions applied to potential problems in doubly-connected regions
K Sakakibara
Japan Journal of Industrial and Applied Mathematics 34 (1), 177-228, 2017
62017
On invariance of schemes in the method of fundamental solutions
K Sakakibara, S Yazaki
Applied Mathematics Letters 73, 16-21, 2017
52017
A new numerical scheme for discrete constrained total variation flows and its convergence
Y Giga, K Sakakibara, K Taguchi, M Uesaka
Numerische Mathematik 146 (1), 181-217, 2020
42020
On a singular limit of the Kobayashi--Warren--Carter energy
Y Giga, J Okamoto, K Sakakibara, M Uesaka
arXiv preprint arXiv:2205.14314, 2022
32022
A simple numerical method for Hele–Shaw type problems by the method of fundamental solutions
K Sakakibara, Y Shimoji, S Yazaki
Japan Journal of Industrial and Applied Mathematics 39 (3), 869-887, 2022
22022
Method of fundamental solutions with weighted average condition and dummy points
K Sakakibara, S Yazaki
JSIAM Letters 9, 41-44, 2017
22017
A mathematical analysis of the complex dipole simulation method
M KATSURADA, K SAKAKIBARA
Tokyo Journal of Mathematics 38 (2), 309-326, 2015
22015
Fractional time differential equations as a singular limit of the Kobayashi-Warren-Carter system
Y Giga, A Kubo, H Kuroda, J Okamoto, K Sakakibara, M Uesaka
arXiv preprint arXiv:2306.15235, 2023
12023
Structure-preserving numerical methods for constrained gradient flows of planar closed curves with explicit tangential velocities
T Kemmochi, Y Miyatake, K Sakakibara
arXiv preprint arXiv:2208.00675, 2022
12022
Asymptotic behavior of fronts and pulses of the bidomain model
H Matano, Y Mori, M Nara, K Sakakibara
SIAM Journal on Applied Dynamical Systems 21 (1), 616-649, 2022
12022
A threshold-type algorithm to the gradient flow of the Canham-Helfrich functional
K Ishi, Y Kohsaka, N Miyake, K Sakakibara
arXiv preprint arXiv:2311.13155, 2023
2023
Error estimate for regularized optimal transport problems via Bregman divergence
K Morikuni, K Sakakibara, A Takatsu
arXiv preprint arXiv:2309.11666, 2023
2023
On the reaction–diffusion type modelling of the self-propelled object motion
M Nagayama, H Monobe, K Sakakibara, KI Nakamura, Y Kobayashi, ...
Scientific reports 13 (1), 12633, 2023
2023
Numerical analysis for the Plateau problem by the method of fundamental solutions
K Sakakibara, Y Shimizu
arXiv preprint arXiv:2212.06508, 2022
2022
Numerical analysis of constrained total variation flows and its application to the Kobayashi-Warren-Carter model (Recent developments on inverse problems for partial …
K Sakakibara
数理解析研究所講究録 2186, 1-8, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20